Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Mean curvature flow of Reifenberg sets

Or Hershkovits

Geometry & Topology 21 (2017) 441–484
Bibliography
1 Y G Chen, Y Giga, S Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations, J. Differential Geom. 33 (1991) 749 MR1100211
2 J Clutterbuck, Parabolic equations with continuous initial data, PhD thesis, Australian National University (2004) arXiv:math/0504455
3 T H Colding, W P Minicozzi II, A course in minimal surfaces, 121, Amer. Math. Soc. (2011) MR2780140
4 K Ecker, Regularity theory for mean curvature flow, 57, Birkhäuser (2004) MR2024995
5 K Ecker, G Huisken, Mean curvature evolution of entire graphs, Ann. of Math. 130 (1989) 453 MR1025164
6 K Ecker, G Huisken, Interior estimates for hypersurfaces moving by mean curvature, Invent. Math. 105 (1991) 547 MR1117150
7 L C Evans, Partial differential equations, 19, Amer. Math. Soc. (2010) MR2597943
8 L C Evans, J Spruck, Motion of level sets by mean curvature, I, J. Differential Geom. 33 (1991) 635 MR1100206
9 A Friedman, Partial differential equations of parabolic type, Prentice-Hall (1964) MR0181836
10 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, 224, Springer (1998) MR1814364
11 G Hong, L Wang, A geometric approach to the topological disk theorem of Reifenberg, Pacific J. Math. 233 (2007) 321 MR2366379
12 T Ilmanen, The level-set flow on a manifold, from: "Differential geometry: partial differential equations on manifolds" (editor R Greene), Proc. Sympos. Pure Math. 54, Amer. Math. Soc. (1993) 193 MR1216585
13 T Ilmanen, Elliptic regularization and partial regularity for motion by mean curvature, 520, Amer. Math. Soc. (1994) MR1196160
14 H Koch, T Lamm, Geometric flows with rough initial data, Asian J. Math. 16 (2012) 209 MR2916362
15 J Lauer, A new length estimate for curve shortening flow and low regularity initial data, Geom. Funct. Anal. 23 (2013) 1934 MR3132906
16 G M Lieberman, Second order parabolic differential equations, World Scientific (1996) MR1465184
17 C Mantegazza, Lecture notes on mean curvature flow, 290, Birkhäuser (2011) MR2815949
18 E R Reifenberg, Solution of the Plateau Problem for m–dimensional surfaces of varying topological type, Acta Math. 104 (1960) 1 MR0114145
19 M Simon, Deformation of C0 Riemannian metrics in the direction of their Ricci curvature, Comm. Anal. Geom. 10 (2002) 1033 MR1957662
20 T Toro, Doubling and flatness: geometry of measures, Notices Amer. Math. Soc. 44 (1997) 1087 MR1470167
21 M T Wang, The mean curvature flow smoothes Lipschitz submanifolds, Comm. Anal. Geom. 12 (2004) 581 MR2128604